# SDR AWXA200200393

- Difficulty date: April 10, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654576738
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND COMING FROM A RIVET HOLE ON STRINGER 15 L/H, FS 540. MAINTENANCE CUT OUT CRACKED SECTION OF STRINGER 15 L/H, FS 540, FORWARD OF AFT END; FABRICATED A REPAIR SPLICE AND INSTALLED REPAIR IAW AWA ER 15-5361-02113-TB3.
